Differential and Integral Equations

Scattering operator for semirelativistic Hartree type equation with a short range potential

Nakao Hayashi, Pavel I. Naumkin, and Takayoshi Ogawa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove the existence of the scattering operator in the neighborhood of the origin in $\mathbf{H}^{\omega ,1}\cap \mathbf{H}^{\mu },$ where $\mu > \omega =1+\frac{2}{n}$ for the semirelativistic Hartree type equation \begin{equation*} i\partial _{t}u=\sqrt{M^{2}-\Delta }u+F \big ( u \big ) ,\text{ } \big ( t,x \big ) \in {\mathbf{R}}\times {\mathbf{R}}^{n}, \end{equation*} where $F ( u ) = ( | x | ^{-\gamma }\ast | u | ^{2} ) u,1 < \gamma < 2,n\geq 3$ and $\ast $ denotes the convolution.

Article information

Source
Differential Integral Equations, Volume 28, Number 11/12 (2015), 1085-1104.

Dates
First available in Project Euclid: 18 August 2015

Permanent link to this document
https://projecteuclid.org/euclid.die/1439901043

Mathematical Reviews number (MathSciNet)
MR3385136

Zentralblatt MATH identifier
1374.35330

Subjects
Primary: 35Q40: PDEs in connection with quantum mechanics 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10] 47J35: Nonlinear evolution equations [See also 34G20, 35K90, 35L90, 35Qxx, 35R20, 37Kxx, 37Lxx, 47H20, 58D25]

Citation

Hayashi, Nakao; Naumkin, Pavel I.; Ogawa, Takayoshi. Scattering operator for semirelativistic Hartree type equation with a short range potential. Differential Integral Equations 28 (2015), no. 11/12, 1085--1104. https://projecteuclid.org/euclid.die/1439901043


Export citation